# SDR MASA2012072534994

- Difficulty date: July 25, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 23,468 hours, 18,507 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  CLEANED DEBRIS FROM DOOR TRACK
